# SDR ASAA2023022342468

- Difficulty date: February 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 70,958 hours, 36,761 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H SIDE TRANSITION HAS CORROSION STA 727-847. GROUNDED - YES. REMOVED AND REPLACED AFT PIT L/H TRANSITION IAW B737-700 SRM 51-40-02-0G-0.W= 1" O= .040" R= .024" L= 2" D= .016".
